# SDR SWAA2012123110976

- Difficulty date: December 10, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 58,025 hours, 47,522 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65C27775
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 887+10 UPPER AFT WINDOW CORNER STRINGER 11 SPLICE HAS INBOUND DAMAGE AT HOLE NR 5.  REMOVED AND REPLACED LEFT BS 887+10 UPPER AFT WINDOW CORNER STRINGER 11 SPLICE IAW DWG
